|Appears in Collections:||Computing Science and Mathematics Journal Articles|
|Peer Review Status:||Refereed|
|Title:||Stability conditions for the non-linear McKendrick equations|
|Authors:||Farkas, Jozsef Zoltan|
|Keywords:||age-structured population dynamics|
|Citation:||Farkas JZ (2004) Stability conditions for the non-linear McKendrick equations, Applied Mathematics and Computation, 156 (3), pp. 771-777.|
|Abstract:||Non-linear McKendrick equation with age-dependent mortality and fertility is considered. The author [Appl. Math. Comput. 131 (1) (2002) 107] deduced the characteristic equation whose roots determine the stability. We are able to give sufficient conditions for the stability of the stationary solutions of the system in some cases.|
|Rights:||Published in Applied Mathematics and Computation by Elsevier; Elsevier believes that individual authors should be able to distribute their accepted author manuscripts for their personal voluntary needs and interests, e.g. posting to their websites or their institution’s repository, e-mailing to colleagues. The Elsevier Policy is as follows: Authors retain the right to use the accepted author manuscript for personal use, internal institutional use and for permitted scholarly posting provided that these are not for purposes of commercial use or systematic distribution. An “accepted author manuscript” is the author’s version of the manuscript of an article that has been accepted for publication and which may include any author-incorporated changes suggested through the processes of submission processing, peer review, and editor-author communications.|
|Affiliation:||Mathematics - CSM Dept|
This item is protected by original copyright
Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
If you believe that any material held in STORRE infringes copyright, please contact firstname.lastname@example.org providing details and we will remove the Work from public display in STORRE and investigate your claim.